# SDR TRAX200600976

- Difficulty date: October 31, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10068
- Aircraft time: 10,299 hours, 6,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT STRIP IN GALLEY LOOSE.
